Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
vballguy

Using too much Differin?

So I've been on Differin for about 3-4 months now, and there have been some improvements. However I think I'm using too much, since my face seems to have these constant small, hard bumps especially on my forehead and cheeks. And it just seems very susceptible to lesions. Anyone else experience this?

I didn't realize until late that I should only use a pea sized amount. Should I just start using less or stop for a couple days?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×